# SDR TWAA9810712

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOND FORMER FOOT STA 980 CRCKED BELOW LONGEORN 14R AND ABOVE 16R.  REPLACED FORMER PER MO 72J14.  ACFT TT:  77,210 HOURS.  ACFT TC:  84,221.  (X)
